Journal of Symbolic Logic

Report on Some Investigations Concerning the Consistency of the Axiom of Reducibility

John Myhill

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 16, Issue 1 (1951), 35-42.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183731040

Mathematical Reviews number (MathSciNet)
MR41084

Zentralblatt MATH identifier
0042.00802

JSTOR
links.jstor.org

Citation

Myhill, John. Report on Some Investigations Concerning the Consistency of the Axiom of Reducibility. J. Symbolic Logic 16 (1951), no. 1, 35--42. http://projecteuclid.org/euclid.jsl/1183731040.


Export citation